# SDR SWIA201440130

- Difficulty date: November 12, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 28,861 hours, 17,130 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Bent
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FAN COWL INBD LOWER AFT CORNER BENT.  REPAIRED RT UPPER FAN COWL DOOR IAW REO.  OPS CHECKED GOOD AT THIS TIME.
